MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Polaris? Ultra; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Polaris? Ultra; stent, ureteral
Model Number M006192133090
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a polaris ultra ureteral stent was used in a flexible ureteroscopy procedure in the kidney.During insertion, the stent would not advance through the guidewire, and it was noticed that the stent was crumpled.The procedure was completed with another of the same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block e1: initial reporter address 1 and 2; (b)(6) block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.

Brand Name
Polaris? Ultra
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50856103
Report Number2124215-2026-50437
Device Sequence Number10025941
Product Code FAD
UDI-Device Identifier08714729124450
Combination Product (Y/N)N
Initial Reporter CountryPR
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006192133090
Device Catalogue NumberM006192133090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown